# SDR LR7A2012040500366

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Warped
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND CARGO DOOR BULKHEAD WEB WARPED AT RS9, LBL15 TO LBL30.  REPAIRED IAW SMP583 FIG 51-140-17.
